# SDR USAA991177

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 3210 · Main Landing Gear
- Part: Bottle Pin
- Part number: 3935860501
- Condition: Sheared
- Location: Lt Mlg
- Part time: 49,015 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - PILOT REPORT INDICATED THREADS OF BOTTLE PIN FOR THE LEFT MAIN LANDING GEAR SHEARED 100 PERCENT.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NUMBER.  (M)
